# SDR UPS07850536

- Difficulty date: August 1, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB L/E RIB CRACKED, AFT LWR, STA XFS 140.  REPAIRED CRACKED RIB ON L/H HORIZ. STAB L/E AT STA XFS 140 BY INSTALLING DOUBLER IAW SRM 55-02-00, AND SRM 51-1-20D.
